MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCR FEM NECK 90 LNTH -S; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANTIROTATION SCR FEM NECK 90 LNTH -S; APPLIANCE,FIXATION,NAIL
Model Number 04.168.490S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent for a surgical procedure with femoral neck system(fns).But the patient had another fracture right at the implant and it¿s revised today, on (b)(6) 2021.Also removed the fns and then inserted proximal femoral nailing system(tfna) to apply augment cement but both batches of cement would not spur properly.It was unknown that the revision procedure completed successfully.The patient outcome was unknown.This complaint involves four (4) devices.This report is for (1) antirotation scr fem neck 90 lnth -s.This report is 2 of 4 for (b)(4).Related product complaint: (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Part: 04.168.490s lot:90p9528 manufacturing site: grenchen release to warehouse date: 10 febraury 2021 expiry date: 31 january 2031 a manufacturing record evaluation was performed for the finished device lot and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ANTIROTATION SCR FEM NECK 90 LNTH -S
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12248258
Report Number2939274-2021-04316
Device Sequence Number19531930
Product Code KTT
UDI-Device Identifier10886982274601
UDI-Public(01)10886982274601
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.490S
Device Catalogue Number04.168.490S
Device Lot Number90P9528
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date08/26/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 TI LCKNG SCR SLF-TPNG T25 SD 38-SILE; BOLT FOR FEMORAL NECK SYS 90 LENGTH-SILE; FEMORAL NECK SYSTEM PL 1 HOLE - STERILE
Outcome Attributed to Adverse Event Required Intervention;